# SDR ASMF2025110800295

- Difficulty date: October 29, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: XASRI
- Make and model: Boeing 737-8
- Aircraft serial: 66641
- Aircraft time: 2,637 hours, 1,147 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 2,637 hours, 1,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ENGINE CONTROL LIGHT ILLUMINATES FAULT CODE 732 301 52.
